On a boundary value problem for an elliptic operator
Doklady Akademii Nauk, Tome 253 (1980) no. 2, pp. 265-266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_2_a0,
author = {Sh. A. Alimov},
title = {On a boundary value problem for an elliptic operator},
journal = {Doklady Akademii Nauk},
pages = {265--266},
year = {1980},
volume = {253},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_2_a0/}
}
Sh. A. Alimov. On a boundary value problem for an elliptic operator. Doklady Akademii Nauk, Tome 253 (1980) no. 2, pp. 265-266. http://geodesic.mathdoc.fr/item/DAN_1980_253_2_a0/